# SDR VE7A202308103952

- Difficulty date: August 6, 2023
- Submitted: August 10, 2023
- Operation: Air carrier
- Aircraft: N433P
- Make and model: Bell 407
- Aircraft serial: 53861
- Aircraft time: 3,740 hours, 16,561 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Resistor
- Part number: RC42GF680J
- Condition: Burned
- Location: Zone 100
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

ENROUTE TO FACILITY AFTER PICKING UP THE PATIENT AND A RIDER, THE CREW IN THE BACK ASKED, "CAN WE GET LIGHTS BACK HERE?"  I TURNED ON THE CABIN LIGHTING AND THE LEFT CREWEMEBER SAID THAT THEIR OVERHEAD LIGHT DID NOT COME ON BUT THE RIGHT SIDE DID.  SHORTLY AFTER I SMELLED WHAT REMINDED ME OF MELTING CRAYONS, A WAXY SMELL.  I ASKED THE CREW IF THEY OPENED ANY MEDICAL PACKET OR EQUIPEMENT THAT MIGHT CAUSE AND ODD SMELL.  I ALSO ASKED THE CREW IF THEY COULD SMELL IT. AFTER THEY STATED NO, I BACK TRACKED TO MY LAST ACTION, WHICH WAS TURNING ON THE CABIN LIGHTS, AND THEN I TURNED OFF THE LIGHTS.  THE SMELL WENT AWAY ALMOST IMMEDIATELY.  CONTINUED FLIGHT WITH OUT INCIDENT AFTER.  INFORMED MAINTENANCE IN THE MORNING. MFG OF RESISTOR IS UNK.
